# SDR CA010307018

- Difficulty date: February 20, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343B1
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Brace
- Condition: Sheared
- Location: Mlg Door
- Part time: 304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT 604-54F05 WITH TSN OF 611.3 HOURS AND 304 CYCLES HAS BEEN FOUND TO HAVE A BROKEN TRUNNION PIN AT L/H MLG SIDE BRACE ACTUATOR INBOARD END.THIS WAS FOUND AS THE AIRCRAFT WAS ON JACKS AND A TECHNICIAN NOTICED THAT THE GEAR MOVED. THE FORWARD ATTACH NUT WAS SHEARED OFF AND LAYING ON TOP OF THE WING. THIS ALLOWED THE PIN TO MIGRATE APPROXIMATELY 0.3 INCHES AFT, ALLOWING THE GEAR TO MOVE. PART REPLACED. BROKEN PART RETURNED TO BOMBARDIER FOR ANALYSIS.UNDER INVESTIGATION
